Applied Mathematics

Vol.5 No.4(2014), Paper ID 43578, 6 pages

DOI:10.4236/am.2014.54066

 

Project Scheduling Problem with Uncertain Variables

 

Liang Lin, Ting Lou, Ni Zhan

 

College of Science, Guilin University of Technology, Guilin, China
College of Science, Guilin University of Technology, Guilin, China
College of Science, Guilin University of Technology, Guilin, China

 

Copyright © 2014 Liang Lin, Ting Lou, Ni Zhan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, L. , Lou, T. and Zhan, N. (2014) Project Scheduling Problem with Uncertain Variables. Applied Mathematics, 5, 685-690. doi: 10.4236/am.2014.54066.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.